# SDR AALA202504286636

- Difficulty date: April 21, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 97,535 hours, 12,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 2H FWD EMERGENCY LIGHT INOP. **SUPPLEMENTAL REPORT FOR SDR AALA202504246636.** (CLOSED)** MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT ASSY AT SEAT 2H IAW AMM 33-51-05.
